| Catalog Number |
100/199/085 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.
Event or Problem Description
It was reported that during use, the tracheostomy tube failed to inflate.There was patient involvement and no patient harm reported.
Additional Manufacturer Narrative
B1 - adverse event/product problem, b2 - outcomes attributed to ae and h1 - type of reportable event; corrected.Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.